Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 34 of 38 found articles
 
 
  The Geometry of a Singular Set of Hypersurfaces and the Eikonal Equation
 
 
Title: The Geometry of a Singular Set of Hypersurfaces and the Eikonal Equation
Author: Tsar’kov, I. G.
Appeared in: Mathematical notes
Paging: Volume 108 () nr. 3-4 pages 426-433
Year: 2020-10-26
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 34 of 38 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands